# SDR SWAA2018051621971

- Difficulty date: May 9, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 20,748 hours, 8,949 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 04079
- Condition: Faulty
- Location: Rt Wing Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS LOCKED OUT ON APPROACH.  FLAPS EXTENDED USING ALTERNATIVE METHOD.   R & R THE RT FLAP POSITION TRANSMITTER IAW AMM.
